Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: P. P. Petrushev and V. A. Popov
Title: Rational approximation of real functions
Additional book information: Encyclopedia of Mathematics and its Applications, vol. 28, Cambridge University Press, Cambridge, New York, New Rochelle, Melbourne and Sydney, x + 371 pp., $69.50. ISBN 0-521-33107-2.

References [Enhancements On Off] (What's this?)

  • Tord Ganelius, Degree of rational approximation, Lectures on approximation and value distribution, Sém. Math. Sup., vol. 79, Presses Univ. Montréal, Montreal, Que., 1982, pp. 9–78. MR 654684
  • [GoR] A. A. Gonchar and E. A. Rahmanov, Mat. Sb. 134 no. 3 (1987).
  • [N] D. Newman, Rational approximation to |x|, Michigan Math. J. 11 (1964), 11-14. MR 171113

Review Information:

Reviewer: Tord H. Ganelius
Journal: Bull. Amer. Math. Soc. 21 (1989), 348-350
American Mathematical Society